# SDR ORJA9910

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Discharged
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - EMERGENCY EXIT ROW LIGHTS AT SEAT 12, 13, 14, 15 CAME ON COULD NOT EXTINGUISH.  REMOVED AND REPLACED BATTERY CHARGER AT SEAT 20A, SYSTEM OPS CHECK NORMAL AT THIS TIME.  (M)
